Friday, September 7, 2007

The March of the Follies.

15 follies. 8 on the right, 7 on the left. About seven are on the smaller size. Of the bigger eight, six are all very close in size, and the other two are a bit bigger. This is similar to last month, when my RE had me trigger a little early so that all the follies did not release, just the dominant one or two and maybe one or two others. Well, obviously I’m not pregnant, so RE thought (as do I) that there was the possibility that I wound up only releasing one egg, maybe two. Soooo… in the quest to produce four eggs, I am supposed to reduce the 150 gona.l f to 115 or so (there is no exact measurement on the pen for that amount to it’s an estimate) for tonight and Saturday. I then skip Sunday night and go in Monday morning to see what’s up in my mini follicle farm. Hopefully, the lower dose will allow the big two to keep going, as well as just two of the other six.

And to think that I knew nothing about follicle sizes a few months ago.

I may also be taking ganireli.x, depending on how my blood work looks. I’ll know this afternoon. If the LH is starting to go up, RE wants me to take that as a precaution so I don’t start ovulating all by myself. It’s unlikely, but I better safe than sorry!

Come on, let’s hear it for four! Four, four, FOUR!!! Not more! (oh look, a rhyme)
I am afraid if there are more than that, RE may want to cancel… though since, as far as I know, none of my stubborn eggs have ever decided to implant, (never had any type of slight BFP in any way, shape or form) I can’t imagine that suddenly, four or five will latch on at once.

Anyway, luckily, I feel fine now. This past Mon-Wed, I felt lousy – my side and abdomen hurt like mad, I had a constant headache and would become nauseous for no reason. I assume it was the injectibles, though last month the only thing I noticed was a very achy side and abdomen… or should I say an abdomen that felt like it had a grapefruit sitting in it? Oddly enough, I never had one side effect from c.lomid, except for a terrible case of acne the first month I took it. I was very surprised because I read many blogs and message boards where people had such terrible side effects.

Oh well, back to work I guess…

Ps….FOUR!!!! (maybe five, just in case!)

No comments: